# SDR CALA2024070301958

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 72,259 hours, 26,870 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sense Line
- Part number: 332A235014
- Condition: Cracked
- Location: Prsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AT CRUISE RT DUCT PRESS URE WENT TO 11 PSI 41LT  STAYED LOW DURI NG DESENT IDLED BOTH ENGINES. #2 ENGINE PRODUCED BELOW 0 PSI SENSE LINE CRACKED.
